Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Advanced Pharmaceutical Inc. Anti-Allergy Antihistamine Chlorpheniramine Maleate 4 mg-100 Tablets

Advanced Pharmaceutical Inc. Anti-Allergy Antihistamine Chlorpheniramine Maleate 4 mg-1...

BY NONE

Product Description

Temporarily relieves these symptoms of hay fever or other respiratory allergies: runny nose, itchy throat, sneezing, and itchy, watery eyes. Chlorpheniramine Maleate 4 mg. Compare to the active ingredient in Chlor-Trimetron Tablets see more...

Top Questions No one has asked a question yet! Be the first!

Advanced Pharmaceutical Inc. Anti-Allergy Antihistamine Chlorpheniramine Maleate 4 mg-100 Tablets
Advanced Pharmaceutical Inc. Anti-Allergy Antihistamine Chlorpheniramine Maleate 4 mg-100 Tablets
Reviews (0)
Q&A (0)
Buy on Puritan...

Join now to gain access to over 20 million product reviews, free full size samples, and the latest product news.

Get Started

Are you a Brand or Agency? Contact Us